MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV CONCERTO NYLON; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MEDTRONIC MEXICO S. DE R.L. DE CV CONCERTO NYLON; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number NV-2-6-HELIX
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received a report that the concerto coil would not detach.The instant detacher was not used to attempt to detach the coil.The physician did not try to detach with another instant detacher.There was a manual attempt at detachment via hypotube.The manual method was attempted numerous times.There was no issue with the instant detacher.There was non-detachment.The device and any accessories were prepared as indicated in the instructions for use (ifu).There were no patient symptoms or complications associated with this event.Ancillary devices include a progreat microcatheter.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information was received stating that the cause of the event was not determined; the coil would not detach and was therefore removed.The procedure was completed using another concerto coil.An instant detacher was not used.Prior to the coil non-detachment, no other issues were reported.No pushwire damage was observed after removal from the patient.It was clarified that although the report mentioned ¿detaches manually,¿ the coil was not ultimately detached via the hypotube; instead, it did not detach.
 
Additional Manufacturer Narrative
Product analysis as found condition- the concerto device was returned for analysis within a shipping box, inside of a resealable plastic biohazard pouch.No microcatheter was returned.Visual inspection/damage location details ¿ during inspection, the actuator interface, positive load indicator, and a piece of the release wire were all broken off and not returned.This is possible evidence of a manual detachment attempt; however, multiple attempts were noted.The break indicator was found to be in good condition.The pushwire was found to be bent at ~27.9cm and bent at ~66.1cm from the proximal end; in addition, no further evidence of any detachment attempt was found.The concerto implant coil was found to be intact with the pushwire detach element.The coin was found against the lumen stop.No damage was found with the shield coil.The concerto implant coil was found to be damaged.No other anomalies were observed.Testing/analysis ¿ during testing, a single manual detachment attempt was needed to detached the concerto implant coil without any issues.After the manual detachment, the release wire was able to move freely within the pushwire coupler tube.The stick and ball (coated in blood) was measured to be 0.032¿ which was found to be within specification.The lumen stop was found to be damaged and occluded with solidified blood.The damage possibly occurred from the coin jamming up against the lumen stop during the reported failed detachment attempts.No accurate measured was able to be taken due to the damage.No further testing was performed.Conclusion - based on the customer report and device analysis, the customer report of "non-detachment" was able to be confirmed, as the concerto device was returned still attached and intact with the pushwire detach element.A few possible causes of ¿non-detachment¿ are but not limited to, damaged pusher, coin jammed at lumen stop, and/or blood under shrink tubing at detachment zone; however, the root cause was unable to be determined.During testing, a manual attempt was made to detach the concerto implant coil.The attempt was successful.The break indicator was broken and the release wire was pulled.The concerto implant coil detached, and the device worked as intended.It is possible the broken segment may have broken off and failed to detach.A piece of the release wire was broken off and not returned with the broken proximal tip.The report notes that ¿there was a manual attempt at detachment via hypotube.The manual method was attempted numerous times.There was non-detachment.¿.It is possible multiple attempts of manual detachment were made, which resulted in the proximal tip to break off.The broken tip was not returned; therefore, any contribution the damage tip had towards the non-detachment was unable to be analyzed.The report mentions an instant detacher; although, it was noted that no instant detachment were attempted.Prior to the coil non-detachment, no other issues were reported.The device and any accessories were prepared as indicated in the instructions for use (ifu).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CONCERTO NYLON
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key24268481
Report Number9617601-2026-00965
Device Sequence Number10031261
Product Code KRD
UDI-Device Identifier00847536044876
UDI-Public(01)00847536044876(17)280902(10)232088237
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
K090046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNV-2-6-HELIX
Device Catalogue NumberNV-2-6-HELIX
Device Lot Number232088237
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2026
Supplement Date Received by Manufacturer02/05/2026
04/02/2026
Initial Report FDA Received Date02/05/2026
Supplement Report FDA Received Date03/02/2026
04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown